# SDR DALA2023091107411

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 GOUGE ON WEB LOC. UPPER PYLON BTW RIB08 TO RIB09 IB SIDE ON RH PYLON. CORRECTIVE ACTION: COMPLIED WITH ERA 611339-14 REV. ORIGINAL. (2963121)
